# SDR CALA2018110982321

- Difficulty date: November 6, 2018
- Submitted: November 9, 2018
- Operation: Air carrier
- Aircraft: N420UA
- Make and model: Airbus A320-232
- Aircraft serial: 489
- Aircraft time: 79,230 hours, 30,600 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: D5347210220000
- Condition: Corroded
- Location: Frame 68
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH AFT 1292 JUST AFT OF FRAME 68 IS CORRODED AROUND HARD POINT.A AR N/R 9019742. REMOVED CORRODED SEGMENT OF Y1292 FLOOR BEAM FROM FR 68-69, INST ALLED NEW SEGMENT IAW A320 SRM 51-72-11-911-001 FLOOR BEAM REPLA CED DUE TO CORROSION OUT OF LIMITS IAW A320 UAL MT-53025.
